# SDR AALA2018082209045

- Difficulty date: August 16, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737823
- Aircraft serial: 33212
- Aircraft time: 26,385 hours, 10,546 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Lever
- Condition: Out Of Position
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S SLIDING WINDOW HOLD OPEN LOCK SPRING BROKEN.  FOUND CAPTAIN SLIDING WINDOW HOLD LEVER OUT OF GROVE ON LEVER.  REPOSITIONED THE HOLD ON LEVER SPRING ON LEVER GROVE IAW SRM 51-40-02. OPS CHECKED GOOD AND LOCK HOLDS IN POSITION. NO FURTHER ACTION REQUIRED.   THE AIRCRAFT WAS GROUNDED.
